Follow
Bruno Benedetti
Bruno Benedetti
Associate Professor, U Miami
Verified email at math.miami.edu - Homepage
Title
Cited by
Cited by
Year
Random discrete Morse theory and a new library of triangulations
B Benedetti, FH Lutz
Experimental Mathematics 23 (1), 66-94, 2014
642014
On locally constructible spheres and balls
B Benedetti, GM Ziegler
Acta mathematica 206 (2), 205-243, 2011
472011
Smoothing discrete Morse theory
B Benedetti
ANNALI SCUOLA NORMALE SUPERIORE-CLASSE DI SCIENZE, 335-368, 2016
45*2016
Discrete Morse theory for manifolds with boundary
B Benedetti
Transactions of the American Mathematical Society 364 (12), 6631-6670, 2012
422012
Subdivisions, shellability, and collapsibility of products
KA Adiprasito, B Benedetti
arXiv preprint arXiv:1202.6606, 2012
35*2012
Knots in collapsible and non-collapsible balls
B Benedetti, FH Lutz
arXiv preprint arXiv:1303.2070, 2013
302013
Collapsibility of CAT (0) spaces
K Adiprasito, B Benedetti
Geometriae dedicata 206 (1), 181-199, 2020
28*2020
The Hirsch conjecture holds for normal flag complexes
KA Adiprasito, B Benedetti
Mathematics of Operations Research 39 (4), 1340-1348, 2014
222014
Extremal examples of collapsible complexes and random discrete Morse theory
KA Adiprasito, B Benedetti, FH Lutz
Discrete & computational geometry 57 (4), 824-853, 2017
192017
On the dual graphs of Cohen–Macaulay algebras
B Benedetti, M Varbaro
International mathematics research notices 2015 (17), 8085-8115, 2015
192015
The dunce hat in a minimal non-extendably collapsible 3-ball
B Benedetti, FH Lutz
arXiv preprint arXiv:0912.3723, 2009
162009
Dimension, depth and zero-divisors of the algebra of basic -covers of a graph
B Benedetti, A Constantinescu, M Varbaro
arXiv preprint arXiv:0901.3895, 2009
92009
Barycentric subdivisions of convex complexes are collapsible
K Adiprasito, B Benedetti
Discrete & computational geometry 64 (3), 608-626, 2020
82020
Tight complexes in 3-space admit perfect discrete Morse functions
K Adiprasito, B Benedetti
European Journal of Combinatorics 45, 71-84, 2015
82015
On locally constructible manifolds
B Benedetti
82010
Collapses, products and LC manifolds
B Benedetti
Journal of Combinatorial Theory, Series A 118 (2), 586-590, 2011
72011
Non-ridge-chordal complexes whose clique complex has shellable Alexander dual
B Benedetti, D Bolognini
Journal of Combinatorial Theory, Series A 180, 105430, 2021
62021
Unmixed graphs that are domains
B Benedetti, M Varbaro
Communications in Algebra 39 (7), 2260-2267, 2011
62011
The dunce hat and a minimal nonextendably collapsible 3-ball. Electronic Geometry Model, No. 2013.10. 001, 2013
B Benedetti, FH Lutz
6
A Cheeger-type exponential bound for the number of triangulated manifolds
KA Adiprasito, B Benedetti
Annales de l’Institut Henri Poincaré D 7 (2), 233-247, 2020
52020
The system can't perform the operation now. Try again later.
Articles 1–20